# SDR MWEA02574

- Difficulty date: September 20, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9957908501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FRAME STATION 340 BETWEEN LONGERON 28 AND 29 DAMAGED.  REMOVED INTERCOSTAL, FIT AND DRILLED UP AND INSTALLED NEW INTERCOSTAL.
